TU Darmstadt / ULB / TUbiblio

Suppression of Q-switching instabilities of passively modelocked semiconductor lasers by a passive electrical circuit

Drzewietzki, L. and Breuer, S. and Elsäßer, W. (2011):
Suppression of Q-switching instabilities of passively modelocked semiconductor lasers by a passive electrical circuit.
In: Electronics Letters, pp. 988-989, 47, (17), ISSN 00135194, DOI: 10.1049/el.2011.1802, [Online-Edition: https://doi.org/10.1049/el.2011.1802],
[Article]

Item Type: Article
Erschienen: 2011
Creators: Drzewietzki, L. and Breuer, S. and Elsäßer, W.
Title: Suppression of Q-switching instabilities of passively modelocked semiconductor lasers by a passive electrical circuit
Language: English
Journal or Publication Title: Electronics Letters
Volume: 47
Number: 17
Divisions: 05 Department of Physics
05 Department of Physics > Institute of Applied Physics
Date Deposited: 17 Apr 2019 07:01
DOI: 10.1049/el.2011.1802
Official URL: https://doi.org/10.1049/el.2011.1802
Export:

Optionen (nur für Redakteure)

View Item View Item